# SDR ALGA2012060501

- Difficulty date: June 5, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N410AL
- Make and model: Bell 407
- Aircraft serial: 53482
- Aircraft time: 2,154 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: W33A22
- Condition: Chafed
- Location: Emergency Float
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PRIOR TO DEPARTURE, EMERGENCY FLOAT SYS WAS ARMED.  AFTER DEPARTURE PILOT CLIMBED TO 500FT AND EMERGENCY FLOAT SYS UNEXPECTEDLY DEPLOYED, CONTINUED FLIGHT TO LOOP TERMINAL, AT 60 KTS AND LANDED. UPON INSPECTION BY MX PERSONNEL, POWER WIRE FOR FLOAT SYS WAS FOUND CHAFED.
